# SDR GTIA1000022

- Difficulty date: June 21, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 17,104 hours, 7,176 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 DOOR FRAME AFT LWR CORNER FITTING CORRODED.
